# SDR UPS405517

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Ws 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED RT WING L/E STRIP OF RABBET AREA IS BULGED AT WS 1520, CORROSION FOUND ON UPPER CHORD.  REWORKED CORROSION ON UPPER CHORD AND REPAIRED UPPER CHORD ACC TO KLM DFX 96-034 APPROVEL PER UPS EFN 747-57-0307.
